# SDR F3LA2022090600095

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 14,150 hours, 6,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP279001 ITEM 2, 12WL BATTERY (EPSU) NEEDS TO BE REPLACED.  CORRECTIVE ACTION: REMOVED AND REPLACED 12WL EPSU BATTERY PERFORMED OPS TEST. OPS TEST GOOD. AMM 33-51-38-000-002-A/33-51-38-400-002-A.//END//
